Illness. I started to hear voices and thought people were plotting against me. I was put on these meds at the same time. Looking back I think that was wrong of the dr because at the time I had not had food or water for months or sleep. I think they should have tried the antidepressant for the six weeks then add abilify if needed. Does anyone else think this was unfair of the dr to push the med abilify?
Wait a tic, you'd not had food, water nor sleep for "months"?
That sounds a bit impossible to me, you would die if you'd gone so long without all of those things listed.
You should ask your doctor if you can go off the abilify for now, just try your antidepressant, yet don't you trust your doctor to know what is best, or do you distrust this particular doctor?
I don't mean to be negative, but I had to stop the abilify after several months even on a low dose. I the anxiety and insomnia was just too much to take. Our system are all different, this is just my experience on it. I am had really bad heartburn on that med. I will never touch it again
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2011 • 7 answers
Posted 24 Mar 2011 • 2 answers
Posted 27 Oct 2016 • 2 answers
Posted 13 Jul 2017 • 0 answers
Posted 19 Sep 2017 • 2 answers